MAUDE Adverse Event Report: ASO LLC EQUATE; FLEXIBLE FABRIC BANDAGES ANTIBACTERIAL ALL ONE SIZE

ASO LLC EQUATE; FLEXIBLE FABRIC BANDAGES ANTIBACTERIAL ALL ONE SIZE
Model Number UPC#681131228350
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abrasion (1689); Skin Inflammation/ Irritation (4545)
Date of Event 10/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 11/21/2024 retained samples of the same lot as the reported were submitted to the lab for testing with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on the device label.
 
Event or Problem Description
On the initial report received by aso on 10/28/2024, the consumer stated that he had a bad reaction, his skin came off, and he went to the doctor.
 
Additional Manufacturer Narrative
As of 11/21/2024 retained samples of the same lot as the reported were submitted to the lab for testing with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.As 01/02/2025 returned samples were submitted to the lab, and no defects were noted.In addition, aso reviewed records of production and satisfactory biocompatibility tests for this type of product, with no issues noted.Refer to section b.6 of this report for further details.The following sections were updated: b5,b6,d2a,d4, g6, h4, and h6.Udi notes: the expiry date is not present on the device label.
 
Event or Problem Description
On the initial report received by aso on 10/28/2024, the consumer stated that he had a bad reaction, his skin came off, and he went to the doctor.On the completed cir received from the consumer on 12/05/2024, the consumer stated that he used the bandage on a wasp sting.When the physician evaluated him, she noticed the reddened area where the tape was and told the consumer to stop using the bandage.The consumer stated that the issue was with the tape area.The returned product were.

Brand Name
EQUATE
Common Device Name
FLEXIBLE FABRIC BANDAGES ANTIBACTERIAL ALL ONE SIZE
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd.
sarasota FL
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL
Manufacturer Contact
300 sarasota center blvd.
MDR Report Key20762071
Report Number1038758-2024-00028
Device Sequence Number8587362
Product Code KGX
UDI-Device Identifier00681131228350
UDI-Public00681131228350
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#681131228350
Device Catalogue Number566944586
Device Lot Number00156505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale